Start with a free account for 3 free CME credits. Already a subscriber? Sign in.

What Do I Do Next? 82 Year Old with Weakness

Mizuho Morrison, DO, Mike Weinstock, MD, and Sean Nordt, MD PharmD
00:00
20:29
Sign in or subscribe to listen

No me gusta!

The flash player was unable to start. If you have a flash blocker then try unblocking the flash content - it should be visible below.

There is a wide ddx in patients with weakness including toxic overdoses. In addition to checking for medical and medication causes of weakness, consider over the counter medications.

 

To view chapter written summaries, you need to subscribe.

Sign up today for full access to all episodes.

Anna A., MD -

Great case and review! This is an example of "the eye doesn't see what the mind doesn't know". If I don't consider salicylate poisoning, I will never diagnose it. Now I will definitely be thinking about it in my older patients with weakness and malaise. Thanks for the tips!

Mike W., MD -

Thx for the comments, Anna. Yes, we were surprised about this case also - another item to include in the ddx... may save a life!

To join the conversation, you need to subscribe.

Sign up today for full access to all episodes and to join the conversation.

To download files, you need to subscribe.

Sign up today for full access to all episodes.
Holiday Strains in the Urgent Care Full episode audio for MD edition 193:29 min - 91 MB - M4Ahippo Urgent Care RAP - December 2016 Summary 275 KB - PDF